Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Heekyoung Hahn    :chronological  alphabetical  combined  bibtex listing:


  1. Berndt, BC, Ramanujan's Forty Identities for the Rogers-Ramanujan Functions, in Mem. Amer. Math. Soc, vol. 188 no. 880 (2007), pp. 96 pages, American Mathematical Soc., ISBN 082183973X  [abs]

Papers Published

  1. Hahn, H, Poles of triple product L-functions involving monomial representations, International Journal of Number Theory, vol. 17 no. 02 (2021), pp. 479-486, World Scientific Publishing [doi]  [abs]
  2. Hahn, H, On classical groups detected by the triple tensor products and the Littlewood-Richardson semigroup, Reserch in Number Theory, vol. 2 no. 1 (June, 2016), pp. 1-12, Springer Nature [doi]  [abs]
  3. Hahn, H, On tensor third L-functions of automorphic representations of GLn(AF), Proceedings of the American Mathematical Society, vol. 144 no. 12 (January, 2016), pp. 5061-5069, American Mathematical Society (AMS) [doi]  [abs]
  4. Getz, JR; Hahn, H, A general simple relative trace formula, Pacific Journal of Mathematics, vol. 277 no. 1 (January, 2015), pp. 99-118, Mathematical Sciences Publishers, ISSN 0030-8730 [doi]  [abs]
  5. Hahn, H; Akhtari, S; David, C; Thompson, L, Distribution of square-free values of sequences associated with elliptic curves, Surveys on Discrete and Computational Geometry: Twenty Years Later, vol. 606 (October, 2013), pp. 171-188, American Mathematical Society, Providence, RI
  6. Getz, JR; Hahn, H, ALGEBRAIC CYCLES AND TATE CLASSES ON HILBERT MODULAR VARIETIES, International Journal of Number Theory, vol. 10 no. 2 (2013), pp. 1-16, World Scientific Pub Co Pte Lt, ISSN 1793-0421 [doi]  [abs]
  7. Hahn, H, A simple twisted relative trace formula, Int. Math. Res. Not., vol. 2009 no. 21 (June, 2009), pp. 3957-3978, Oxford University Press [doi]  [abs]
  8. Hahn, H, Eisenstein series associated with Gamma_0(2), Ramanujan J., vol. 15 no. 2 (2008), pp. 235-257 [doi]  [abs]
  9. Hahn, H, Convolution sums of some functions on divisors, Rocky Mountain Journal of Mathematics, vol. 37 no. 5 (December, 2007), pp. 1593-1622, Rocky Mountain Mathematics Consortium, ISSN 0035-7596 [doi]  [abs]
  10. Hahn, H, On zeros of Eisenstein series for genus zero Fuchsian groups, Proceedings of the American Mathematical Society, vol. 135 no. 8 (August, 2007), pp. 2391-2401, American Mathematical Society (AMS), ISSN 0002-9939 [doi]  [abs]
  11. Ablowitz, MJ; Chakravarty, S; Hahn, H, Integrable systems and modular forms of level 2, Journal of Physics A: Mathematical and General, vol. 39 no. 50 (December, 2006), pp. 15341-15353, IOP Publishing, ISSN 0305-4470 [doi]  [abs]
  12. Hahn, H, Septic analogues of the Rogers-Ramanujan functions, Acta Arithmetica, vol. 110 no. 4 (January, 2003), pp. 381-399, Institute of Mathematics, Polish Academy of Sciences [doi]
  13. Chan, HH; Hahn, H; Lewis, RP; Tan, SL, New Ramanujan-Kolberg type partition identities, Mathematical Research Letters, vol. 9 no. 5-6 (January, 2002), pp. 801-811, International Press of Boston [doi]  [abs]

Papers Accepted

  1. H. Hahn, On tensor thrid L-functions of automorphic representations of GL_n(A_F), Proc. Amer. Math. Soc. (2016)

Papers Submitted

  1. H. Hahn, On classical groups detected by the triple tensor product and the Littlewood-Richardson semigroup (2016)
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320